Advertisement

Drugs & Therapy Perspectives

, Volume 22, Issue 4, pp 16–17 | Cite as

First reports of serious adverse drug reactions in recent weeks

Drug Reactions and Interactions
  • 20 Downloads

Reference

  1. Ruiz-de-Casas A, Carrizosa-Esquivel A, Herrera-Saval A, et al. Sezary syndrome associated with granulomatous lesions during treatment with bexarotene. Br J Dermatol 2006 Feb; 154(2): 372–4PubMedCrossRefGoogle Scholar
  2. Visco C, Miggiano C, Borghero C, et al. Fatal myasthenia gravis after chemotherapy for Hodgkin’s lymphoma. Haematologica 2005 Jul; 90 Suppl. 3: 155Google Scholar
  3. Barstis JL, Black AC. Myelopathy after radiation therapy and chemotherapy with capecitabine and gemcitabine. Cancer Invest 2005; 23(7): 596–8PubMedCrossRefGoogle Scholar
  4. Kwan ASL, Sahu A, Palexes G. Retinal ischemia with neovascularization in cisplatin related retinal toxicity. Am J Ophthalmol 2006 Jan; 141(1): 196–7PubMedCrossRefGoogle Scholar
  5. Sandhu S, Clarke TNS, Greaves D, et al. Transient paralysis after administration of a single dose of cyclizine. Anaesthesia 2005 Dec; 60(12): 1235–6PubMedCrossRefGoogle Scholar
  6. Kazory A, Dibadj K, Weiner ID. Rhabdomyolysis and acute renal failure in a patient treated with daptomycin. J Antimicrob Chemother 2006 Mar; 57(3): 578–9PubMedCrossRefGoogle Scholar
  7. Flórez A, Rosón E, Conde A, et al. Toxic epidermal necrolysis secondary to timolol, dorzolamide, and latanoprost eyedrops. J Am Acad Dermatol 2005 Nov; 53(5): 909–11PubMedCrossRefGoogle Scholar
  8. Patsiornik Y, Maini A. A case of acquired hemophilia post treatment with recombinant human activated protein C. Blood 2005 Nov 16; 106(11 Pt 2): 85Google Scholar
  9. Norgard N, Wall GC. Possible drug rash with eosinophilia and systemic symptoms syndrome after exposure to epoetin alfa. Am J Health Syst Pharm 2005 Dec; 162(23): 2524–6CrossRefGoogle Scholar
  10. Salmaso F, Cartei G, Ceravolo R, et al. Case report: relapse of lymphoma after estrogenic therapy. Haematologica 2005 Jul; 90 Suppl. 3: 382Google Scholar
  11. Denker PS, Dimarco PE. Exenatide (Exendin-4)-induced pancreatitis: a case report. Diabetes Care 2006 Feb; 29(2): 471PubMedCrossRefGoogle Scholar
  12. Stading JA, Chock AWY, Skrabal MZ, et al. Development of diabetes after gatifloxacin therapy. Am J Health Syst Pharm 2005 Nov 1; 62(21): 2293–5PubMedCrossRefGoogle Scholar
  13. Cabanas P, Garcia-Caballero T, Barreiro J, et al. Papillary thyroid carcinoma after recombinant GH therapy for Turner syndrome. Eur J Endocrinol 2005 Oct; 153(4): 499–502PubMedCrossRefGoogle Scholar
  14. Dao A, Tuan B, Carlson N. Reversal of a potent investigational anticoagulant: idraparinux with recombinant factor VIIa. Am J Med 2005 Oct; 118(10): 1172–3PubMedCrossRefGoogle Scholar
  15. Chadha T, Hernandez JE. Infliximab-related lupus and associated valvulitis: a case report and review of the literature. Arthritis Rheum Arthritis Care Res 2006 Feb 15; 55(1): 163–6CrossRefGoogle Scholar
  16. Strueby L, Nair B, Kirk A, et al. Arthritis and bursitis in multiple sclerosis patients treated with interferon-beta. Scand J Rheumatol 2005 Nov; 34(6): 485–8PubMedCrossRefGoogle Scholar
  17. Chia WK, Lim YL, Greaves MW, et al. Toxic epidermal necrolysis in patient with breast cancer receiving letrozole. Lancet Oncol 2006 Feb; 7(2): 184–5PubMedCrossRefGoogle Scholar
  18. Isaacs JD, Rakshi J, Baker R, et al. Chorea associated with thyroxine replacement therapy. Mov Disord 2005 Dec; 20(12): 1656–7PubMedCrossRefGoogle Scholar
  19. Fiaccadori E, Maggiore U, Rotelli C, et al. Thrombotic-thrombocytopenic purpura following malaria prophylaxis with mefloquine. J Antimicrob Chemother 2006 Jan; 57(1): 160–1PubMedCrossRefGoogle Scholar
  20. Youssef SS, Iskandar SB, Scruggs J, et al. Acute pancreatitis associated with omeprazole. Int J Clin Pharmacol Ther 2005 Dec; 43(12): 558–61PubMedGoogle Scholar
  21. Gallelli L, Gallelli A, Vero G, et al. Acute renal failure probably induced by prulifloxacin in an elderly woman: a first case report. Clin Drug Invest 2006; 26(1): 49–53CrossRefGoogle Scholar
  22. Paydas S, Balal M, Karayaylali I, et al. Severe acute renal failure due to tubulointerstitial nephritis, pancreatitis, and hyperthyroidism in a patient during rifampicin therapy. Adv Ther 2005 May–Jun; 22(3): 241–3PubMedCrossRefGoogle Scholar
  23. Al-Shouli S, Abouchala N, Bogusz MJ, et al. Toxic epidermal necrolysis associated with high intake of sildenafil and its response to infliximab. Acta Derm Venereol 2005 Nov; 85(6): 534–5PubMedGoogle Scholar
  24. Amigues L, Klouche K, Massanet P, et al. Sirolimus-associated acute respiratory distress syndrome in a renal transplant recipient. Transplant Proc 2005 Aug; 37(6): 2830–1PubMedCrossRefGoogle Scholar
  25. Landa G, Marcovich A, Leiba H, et al. Multiple branch retinal arteriolar occlusions associated with smallpox vaccination. J Infect 2006 Jan; 52(1): e7–e9PubMedCrossRefGoogle Scholar
  26. Honda R, Ohno Y, Iwasaki T, et al. Langerhans’ cell histiocytosis after living donor liver transplantation: report of a case. Liver Transpl 2005 Nov; 11(11): 1435–8PubMedCrossRefGoogle Scholar
  27. Reddy S, Janis M, Curti M, et al. Case report of temozolamide associated steroid-refractory ITP and successful treatment with rituximab. Blood 2005 Nov 16; 106(11 Pt 2): 83–4Google Scholar
  28. Singbal SS, Rataboli PV. Anaphylaxis and hypersensitivity syndrome reactions in increasing severity following repeated exposure to tinidazole. J Postgrad Med 2005 Jul–Sep; 51(3): 243–4PubMedGoogle Scholar
  29. Juang P, Page II RL, Zolty R. Probable loop diuretic-induced pancreatitis in a sulfonamide-allergic patient. Ann Pharmacother 2006 Jan; 40(1): 128–34PubMedGoogle Scholar
  30. Peyrière H, Jeziorsky E, Jalabert A, et al. Neurotoxicity related to valganciclovir in a child with impaired renal function: usefulness of therapeutic drug monitoring. Ann Pharmacother 2006 Jan; 40(1): 143–6PubMedGoogle Scholar
  31. Sheehan NL, Brouillette M-J, Delisle M-S, et al. Possible interaction between lopinavir/ritonavir and valproic acid exacerbates bipolar disorder. Ann Pharmacother 2006 Jan; 40(1): 147–50PubMedGoogle Scholar
  32. Veloso HH, de Paola AA. Atrial fibrillation after vardenafil therapy. Emerg Med J 2005 Nov; 22(11): 823PubMedCrossRefGoogle Scholar
  33. Doshi AB, Moshfeghi DM, Jack RL. Anaphylactoid reaction after verteporfin therapy. Am J Ophthalmol 2005 Nov; 140(5): 936–7PubMedCrossRefGoogle Scholar

Copyright information

© Adis Data Information BV 2006

Personalised recommendations